# SDR CALA9801364

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LEADING EDGE PANEL NR 1248 GOUGED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-01, FIGURE 3, 51-10-3, AND 51-30-2.
